# SDR ASAA0974348

- Difficulty date: January 25, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 29,289 hours, 12,717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS L 1 DOOR HARD TO CLOSE.  REMOVED GUIDE ARM ATTACH BOLT FOR ACCESS FOR ADJUSTMENT.  ADJUSTED GUIDE ARM IAW MM 52-11-21-400-802 OPS CHECK GOOD IAW MM 52-1- 00-700-804 ALL HARDWARE INSTALLED AND CHECKED.
